MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS POINTS RATCHET 200

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS POINTS RATCHET 200
Model Number 399.98
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a procedure.During the procedure, following equipment¿s was broken.It was unknown if the procedure completed successfully.The patient impact was unknown.(1)radiolucent insertion (3) holdsleeve w/wingscr l105 i- 6 f/large- (2)doublejoint cpl f/large- distract (2)holdsleeve w/wingscr l55 i- 6 f/large-d (3)red forceps points one bent tip/174 (1)red forceps serrated jaw-ratchet 144 (1)reduction forceps points ratchet 200 this complaint involves thirteen (13) devices.This report is for (1) reduction forceps points ratchet 200.This report is 12 of 12 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 399.98, lot t178113: manufacturing site: tuttlingen.Release to warehouse date: february 08, 2019.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.H3, h6: a product investigation was completed: upon visual inspection, there was no defect observed on the device.This complaint is not confirmed as there was no defect observed on the returned device.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS POINTS RATCHET 200
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12396078
Report Number2939274-2021-05086
Device Sequence Number14633807
Product Code HTD
UDI-Device Identifier10886982203168
UDI-Public(01)10886982203168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.98
Device Catalogue Number399.98
Device Lot NumberT178113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDPIECE WITH DOUBLE JOINT; ENDPIECE WITH DOUBLE JOINT; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; HOLDSLEEVE W/WINGSCR L55 I-Ø 6 F/LARGE-D; HOLDSLEEVE W/WINGSCR L55 I-Ø 6 F/LARGE-D; RADIOLUCENT INSERTION HANDLE FRN; RED FORCEPS SERRATED JAW-RATCHET 144; RED FORCEPS POINTS ONE BENT TIP/174; REDUCTION FORCEPS POINTS RATCHET 200